Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 28, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 7, 2019, 2:46 PM CDT for LeFlore County, Oklahoma. It took effect at May 8, 2019, 10:00 PM CDT. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- May 7, 2019, 2:46 PM CDT (19:46 UTC)
- In effect from
- May 8, 2019, 10:00 PM CDT
- Expired
- May 9, 2019, 9:08 AM CDT
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Panama (PANO2). The gauge peaked at 27.42 ft at May 9, 2019, 2:00 AM CDT.
- Action stage
- 29 ft
- Minor stage
- 29 ft
- Moderate stage
- 33 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
996 WGUS44 KTSA 071946 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 246 PM CDT Tue May 7 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-080345- /O.NEW.KTSA.FL.W.0027.190509T0000Z-190510T0600Z/ /PTAO2.1.ER.190509T0000Z.190509T1200Z.190510T0000Z.NO/ 246 PM CDT Tue May 7 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Poteau * from Wednesday evening to late Thursday night, or until the warning is cancelled. * At 1:45 PM Tuesday, the stage was 18.17 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage Wednesday evening and continue to rise to near 25.0 feet by Thursday morning. The river is expected to fall below flood stage Thursday evening. This forecast is based solely on the rainfall forecast. Any changes to the placement of the heavy rain will result in changes to this river forecast. Continue to monitor the latest information regarding this forecast. * Impact...At 26.0 feet, moderate valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-080345- /O.NEW.KTSA.FL.W.0028.190509T0300Z-190511T1500Z/ /PANO2.1.ER.190509T0300Z.190510T0600Z.190511T0900Z.NO/ 246 PM CDT Tue May 7 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Panama * from Wednesday evening to Saturday morning, or until the warning is cancelled. * At 2:30 PM Tuesday, the stage was 25.08 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage late Wednesday evening and continue to rise to near 31.8 feet by late Thursday night. The river is expected to fall below flood stage early Saturday morning. This forecast is based solely on the rainfall forecast. Any changes to the placement of the heavy rain will result in changes to this river forecast. Continue to monitor the latest information regarding this forecast. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
7 follow-up statements
838 WGUS84 KTSA 080231 FLSTSA Flood Statement National Weather Service Tulsa OK 931 PM CDT Tue May 7 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-081031- /O.EXT.KTSA.FL.W.0027.190509T1708Z-190510T0630Z/ /PTAO2.1.ER.190509T1708Z.190509T1800Z.190510T0030Z.NO/ 931 PM CDT Tue May 7 2019 ...Flood Warning extended until late Thursday night... The Flood Warning continues for The Poteau River near Poteau. * from Thursday afternoon to late Thursday night, or until the warning is cancelled. * At 8:45 PM Tuesday, the stage was 17.93 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage early Thursday afternoon and continue to rise to near 24.1 feet by early Thursday afternoon. The river is expected to fall below flood stage Thursday evening. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-081031- /O.EXT.KTSA.FL.W.0028.190509T0952Z-190511T1708Z/ /PANO2.1.ER.190509T0952Z.190510T0600Z.190511T1108Z.NO/ 931 PM CDT Tue May 7 2019 ...Flood Warning extended until Saturday afternoon... The Flood Warning continues for The Poteau River near Panama. * from late Wednesday night to Saturday afternoon, or until the warning is cancelled. * At 8:30 PM Tuesday, the stage was 24.74 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage early Thursday morning and continue to rise to near 31.5 feet by Friday morning. The river is expected to fall below flood stage Saturday morning. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
430 WGUS84 KTSA 080646 FLSTSA Flood Statement National Weather Service Tulsa OK 146 AM CDT Wed May 8 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-081445- /O.CON.KTSA.FL.W.0027.190509T1708Z-190510T0630Z/ /PTAO2.1.ER.190509T1708Z.190509T1800Z.190510T0030Z.NO/ 146 AM CDT Wed May 8 2019 The Flood Warning continues for The Poteau River near Poteau. * from Thursday afternoon to late Thursday night, or until the warning is cancelled. * At 12:45 AM Wednesday, the stage was 17.80 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage early Thursday afternoon and continue to rise to near 24.1 feet by early Thursday afternoon. The river is expected to fall below flood stage Thursday evening. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-081445- /O.CON.KTSA.FL.W.0028.190509T0952Z-190511T1708Z/ /PANO2.1.ER.190509T0952Z.190510T0600Z.190511T1108Z.NO/ 146 AM CDT Wed May 8 2019 The Flood Warning continues for The Poteau River near Panama. * from late tonight to Saturday afternoon, or until the warning is cancelled. * At 1:30 AM Wednesday, the stage was 24.48 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage early Thursday morning and continue to rise to near 31.5 feet by Friday before dawn . The river is expected to fall below flood stage Saturday morning. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$ Lacy
915 WGUS84 KTSA 081345 FLSTSA Flood Statement National Weather Service Tulsa OK 844 AM CDT Wed May 8 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-082143- /O.CON.KTSA.FL.W.0027.190509T1708Z-190510T0630Z/ /PTAO2.1.ER.190509T1708Z.190509T1800Z.190510T0030Z.NO/ 844 AM CDT Wed May 8 2019 The Flood Warning continues for The Poteau River near Poteau. * from Thursday afternoon to late Thursday night, or until the warning is cancelled. * At 7:45 AM Wednesday, the stage was 17.61 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage early Thursday afternoon and continue to rise to near 24.1 feet by early Thursday afternoon. The river is expected to fall below flood stage Thursday evening. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-082143- /O.CON.KTSA.FL.W.0028.190509T0952Z-190511T1708Z/ /PANO2.1.ER.190509T0952Z.190510T0600Z.190511T1108Z.NO/ 844 AM CDT Wed May 8 2019 The Flood Warning continues for The Poteau River near Panama. * from late tonight to Saturday afternoon, or until the warning is cancelled. * At 8:30 AM Wednesday, the stage was 24.14 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage early Thursday morning and continue to rise to near 31.5 feet by Friday before dawn . The river is expected to fall below flood stage Saturday morning. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
319 WGUS84 KTSA 081927 FLSTSA Flood Statement National Weather Service Tulsa OK 227 PM CDT Wed May 8 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-090327- /O.EXT.KTSA.FL.W.0028.190509T1000Z-190512T0000Z/ /PANO2.1.ER.190509T1000Z.190510T0600Z.190511T1800Z.NO/ 227 PM CDT Wed May 8 2019 ...Flood Warning extended until Saturday evening... The Flood Warning continues for The Poteau River near Panama. * from late tonight to Saturday evening, or until the warning is cancelled. * At 1:30 PM Wednesday, the stage was 25.00 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage early Thursday morning and continue to rise to near 32.4 feet by Friday before dawn . The river is expected to fall below flood stage early Saturday afternoon. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
285 WGUS84 KTSA 090219 FLSTSA Flood Statement National Weather Service Tulsa OK 919 PM CDT Wed May 8 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-090249- /O.CAN.KTSA.FL.W.0027.000000T0000Z-190510T0630Z/ /PTAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 919 PM CDT Wed May 8 2019 The Flood Warning is cancelled for The Poteau River near Poteau. * At 8:45 PM Wednesday, the stage was 18.49 feet. * Flood stage is 24.0 feet. * Forecast...The Poteau River near Poteau will crest below flood stage at 20.8 feet Thursday evening. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-091019- /O.EXT.KTSA.FL.W.0028.190509T1320Z-190511T1108Z/ /PANO2.1.ER.190509T1320Z.190510T0600Z.190511T0508Z.NO/ 919 PM CDT Wed May 8 2019 The Flood Warning continues for The Poteau River near Panama. * from Thursday morning to Saturday morning, or until the warning is cancelled. * At 8:30 PM Wednesday, the stage was 26.86 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage Thursday morning and continue to rise to near 30.6 feet by Friday before dawn. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
651 WGUS84 KTSA 090736 FLSTSA Flood Statement National Weather Service Tulsa OK 236 AM CDT Thu May 9 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-091536- /O.EXT.KTSA.FL.W.0028.190509T1320Z-190510T2248Z/ /PANO2.1.ER.190509T1320Z.190510T0000Z.190510T1648Z.NO/ 236 AM CDT Thu May 9 2019 The Flood Warning continues for The Poteau River near Panama. * from this morning to Friday afternoon, or until the warning is cancelled. * At 1:30 AM Thursday, the stage was 27.42 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage this morning and continue to rise to near 29.9 feet by this evening. The river is expected to fall below flood stage late Friday morning. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$ Lacy
568 WGUS84 KTSA 091408 FLSTSA Flood Statement National Weather Service Tulsa OK 908 AM CDT Thu May 9 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-091438- /O.CAN.KTSA.FL.W.0028.000000T0000Z-190510T2248Z/ /PANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 908 AM CDT Thu May 9 2019 The Flood Warning is cancelled for The Poteau River near Panama. * At 8:30 AM Thursday, the stage was 26.85 feet. * Flood stage is 29.0 feet. * Forecast...The Poteau River near Panama crested below flood stage at 27.4 feet. The river will remain below flood stage. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 7, 12:25 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 7, 12:25 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1225 PM CDT Tue May 7 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions will prevail this afternoon and should continue ahead of a line of strong to severe thunderstorms that should arrive at NE OK sites around 08-09z, and NW AR sites around 12z. Strong sfc winds will be possible along the leading edge, especially in NE OK, while at this time the complex is expected to undergo a weakening trend as it moves east of Highway 75. Widespread IFR conditions will also accompany the storms and persist through much of Wednesday morning. There will also be a chance of isolated storms this afternoon across NE OK in roughly the 20z-01z time frame, but confidence low at this time and will amend forecast if necessary. && .PREV DISCUSSION... /Issued 1039 AM CDT Tue May 7 2019/ DISCUSSION... Convective complex moving across southern KS this morning continues to weaken as it encounters a less favorable environment farther east with a notable drop in lightning production over the past hour or two. Chance appears minimal of this activity affecting northeast OK and northwest AR. A few showers are developing across south central OK and north TX with moisture advection, and the threat of at least isolated storms will return this afternoon with increasingly unstable and weakly capped environment. Some adjustments made to POP forecast through 18z based on current trends, otherwise the forecast is trending well. Updates will be out shortly. PREV DISCUSSION... /Issued 608 AM CDT Tue May 7 2019/ DISCUSSION... The discussion regarding the 12Z TAF forecast can be found below. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions will prevail thru much of the period at all sites. The main flight concern will be increasing storm potential at the NE OK sites aft 06Z tonight. Inserted tempo groups for the most favored time window and dropped vsbys to IFR with a squall line expected. Lacy PREV DISCUSSION... /Issued 315 AM CDT Tue May 7 2019/ DISCUSSION... This morning we have seen showers and thunderstorms across northern portions of the forecast area as a couple of thunderstorm complexes just clip the area. Currently have low pops for this morning along the Kansas/Oklahoma and Missouri/Arkansas borders to account for any lingering activity. Expecting another warm and muggy day across the area with some isolated thunderstorms possible this afternoon as the airmass becomes increasingly unstable and the cap weakens. Left over boundaries from the early morning complexes may provide the focus for this activity. The best chance of thunderstorms across eastern Oklahoma and western Arkansas will be late Tonight and into Wednesday morning. Thunderstorms are expected to develop in the vicinity of the dry line across the Texas Panhandle and near a stationary boundary across southwest Kansas late this afternoon as a mid-level shortwave moves across the Southwest United States. This activity will then congeal into an MCS and spread into eastern Oklahoma late this evening and then spread across the entire Tulsa CWA as we move through the overnight hours and eventually into Wednesday morning. Some of these storms could be severe especially across eastern Oklahoma where conditions will be most favorable. Large hail and damaging winds will be the main concern. The aforementioned thunderstorm complex may steal some of the thunder from the activity that is expected on Wednesday evening into Wednesday night as the airmass across the area may not have enough time to recover before a cold front moves through Wednesday night. While thunderstorms are expected in the vicinity of the front as it moves through the region, coverage will not be as great as it would have been without the morning MCS. It is still possible that some of these storms could be severe. The showers and thunderstorms will come to an end Thursday morning as the cold front exits the area. After the cold front moves through the area Wednesday night into Thursday morning, Temperatures are set to be below seasonal normals into early next week. The next chance of showers and thunderstorms will come Friday night into Saturday night as a southwesterly flow aloft develops across the area before a northern stream trof sweeps through the area Saturday night. && .PRELIMINARY POINT TEMPS/POPS... TUL 84 66 80 57 / 20 80 60 50 FSM 86 66 79 64 / 20 50 80 50 MLC 83 67 79 60 / 20 80 70 30 BVO 82 65 80 55 / 20 80 60 50 FYV 82 66 76 62 / 20 50 80 50 BYV 82 64 78 62 / 20 30 80 60 MKO 83 65 78 59 / 20 80 70 30 MIO 83 65 76 58 / 20 80 60 50 F10 83 65 79 58 / 20 80 70 50 HHW 82 68 80 65 / 20 80 90 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....14
Hazardous weather outlook, May 7, 12:59 PM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1259 PM CDT Tue May 7 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1259 PM CDT Tue May 7 2019 ...SEVERE STORM THREAT INCREASES AFTER MIDNIGHT TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...West of highway 75 in Northeast Oklahoma. ONSET...After 2 AM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Primarily West of Highway 69 in Eastern Oklahoma. ONSET...Mainly after 2 AM. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 2 AM. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...After 2 AM. DISCUSSION... There is an elevated risk of severe storms late tonight for areas along and west of U.S. Highway 69 in eastern Oklahoma. Damaging winds are the primary threat, but an isolated short-lived tornado and large hail are possible. Locally heavy rainfall and flash flooding are possible as well. A line of severe thunderstorms is expected to move into eastern Oklahoma by about 2 AM, and sweep through the area into very early Wednesday morning. Low level wind shear ahead of this line will be favorable for a limited threat of brief QLCS-type tornadoes, mainly to the west of Highway 75 in northeast Oklahoma. The line should weaken gradually as it moves toward western Arkansas, however the damaging wind threat will persist over much of eastern Oklahoma late tonight. While the main severe weather threat will be overnight, isolated thunderstorms will develop over mainly eastern Oklahoma this afternoon. A few of these storms could become marginally severe with a threat for large hail and damaging winds. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Severe Thunderstorm Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY...No Hazards. SATURDAY...Thunderstorm Potential. SUNDAY through MONDAY...No Hazards. EXTENDED DISCUSSION... A line of thunderstorms will continue to advance across southeast Oklahoma and northwest Arkansas Wednesday morning. Damaging winds are the primary threat, with an isolated short-lived tornado and large hail possible. Isolated afternoon severe storms are possible with an advancing cold front Wednesday afternoon across northeast Oklahoma. Large hail and damaging winds would be the main threats. Locally heavy rainfall and flash flooding are possible as well. Storms will be exiting western Arkansas Thursday morning with the cold front. Isolated thunderstorms are possible Saturday across southeast Oklahoma and western Arkansas. Severe weather is not expected. EMERGENCY MANAGEMENT PLANNING STATEMENT... Spotter network activation will likely be needed through the morning Wednesday, and possibly again by late Wednesday afternoon. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:16 PM CDT | River Flood Warning | TSA | Ottawa | 9 days |
| May 6, 11:28 PM CDT | Special Weather Statement | TSA | Ottawa | 47 min |
| May 6, 11:54 PM CDT | Special Weather Statement | TSA | Ottawa | 51 min |
| May 7, 12:25 AM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| May 7, 12:38 AM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| May 7, 2:46 PM CDT | River Flood Warning | TSA | LeFlore | 58 hr |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.